advertisement
Question
Posted by: Amore | 2007/06/11

No period yet

Hi there. I had my baby 5.5 months ago. Was diagnozed with a colon disease when she was 14 weeks and had to go on cortizone pills. I'm on the 3 month injection and since her birth have not have a period yet. I was quite ill with the disease (lost all my preggie weight + 7kg's) and I know the injection could keep your period away - but is this normal? I am definately not pregnant, but I dont want to hamper my chances for future babies - should I go off the injection and rather back on the pill and wait and see if my period returns? I was on Triphasil for years before I had my baby, but my docter said the cortizone could infuence it and that is why I'm on the injection. I already suffered a mc before I had my baby and dont want to go through that again. Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Breastfeeding causes amenorrhoea that can persist for quite some time. In addition you have had Petogen/ Depo Provera which also causes periods to 'stay away'. At the current moment your steroid usage is vital and I would suggest that if you worried about a pregnancy as you have had no 2nd dose of the 3 month injection that you do a hpt.
The same pathway that metabolises oral steroids is the similar pathway for triphasal, therefore the advise not to take triphasal at present.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lou | 2007/06/11

The injection is not good for your body at all. It is normal not to have a period whilst on it, and also normal for some women to bleed very heavily when on it. If the pill is out for you, have you considered using condoms? The pill also takes a long time to get out of your system once you stop using it.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement